# SDR BSYA200700007

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N98LC
- Make and model: Lear 35A
- Aircraft serial: 077
- Aircraft time: 18,585 hours, 18,582 cycles
- Engine: Garrtt TFE731*
- Engine time: 15,514 hours, 13,644 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bevel Gear
- Part number: 307009312
- Condition: Damaged
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DAL TO APA AT FLIGHT LEVEL 36,000 FEET LEFT ENGINE COMPUTER FAIL LIGHT CAME ON AND THE ENGINE SHUT DOWN.  RECYCLED COMPUTER AND IT CAME BACK ON LINE ATTEMPTED A START, WOULD NOT RELIGHT.  LANDED APA NO PROBLEMS.  FOUND 90 DEGREE GEAR BOX BEVELED GEAR DAMAGED, REMOVED AND REPLACED 90 DEGREE GEAR BOX.
